By Topic

Nonlinear H control and its application to rigid spacecraft

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Kang, W. ; Dept. of Math., Naval Postgraduate Sch., Monterey, CA, USA

The problem of H control of a rigid spacecraft with three control torques and disturbances is addressed. The Hamilton-Jacobi-Isaacs inequality for H feedback design is solved. An H suboptimal feedback is given, and the stability properties of the closed-loop system are studied

Published in:

Automatic Control, IEEE Transactions on  (Volume:40 ,  Issue: 7 )